MathSciNet Relay Station
MathSciNet bibliographic data
MR2240681 60E15 (60G15)
Gordon, Y.; Litvak, A. E.; Schütt, C.; Werner, E. On the minimum of several random variables. Proc. Amer. Math. Soc. 134 (2006), no. 12, 3665–3675 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement